Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Trying to conceive, on nuvaring, regular period, nausea, tender breasts, loss of appetite, frequent urination, cramps, pregnancy test negative

im 27yrs and my husband and i are trying to concieve again. We currently have 2 beautiful healthy little girls. I have been on the nuvaring for the last 4 months. Last month I finished my cycle out and never put another ring back in. Ive always had VERY REGULAR periods on or OFF birth control . I could get it down the day! Now this month i am 4 days late - nausea, slightly tender breasts, loss of appetite , sometimes frequent urination , cramps off and on, and a little bloating . ive tested twice now in the last 4 days. Negative tests for both
Asked On : Tue, 15 May 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Urine pregnancy tests might have been negative ,because it might be too early,that is you might have conceived late in the a blood test named Beta HCG.It will indicate very early pregnancy and the approx weeks of pregnancy
Answered: Tue, 15 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor